学术论文
2017年论文目录
2016年论文目录
2015年论文目录
2014年论文目录
2013年论文目录
2012年论文目录
2011年论文目录
2010年论文目录
2009年论文目录
2008年论文目录
2007年论文目录
2006年论文目录
2005年论文目录
2004年论文目录
2003年论文目录
2002年论文目录
应用开发
组合数学机械化通用程序库软件
中国城市竞争力报告
“二十五史”全文检索系统
骨龄智能测试系统
中国药物专利数据库
 
     
  当前位置:首页>>科研成果>>2011组合数学
 
  共计42篇论文。  
 
 
 
陈永川,庞兴梅,曲晓英
Partially 2-colored permutations and the Boros-Moll polynomials
Ramanujan J.
 
陈永川,杜康,梅彬
Combinatorial telescoping for an identity of Andrews on parity in partitions
European J. Combin. 33 (2012) 510-518
 
陈永川,范久瑜,赵飞燕
Partitions and partial matchings avoiding neighbor patterns
European J. Combin. 33 (2012) 491-504
 
谷珊珊,H. Prodinger
On some continued fraction expansions of the Rogers-Ramanujan type
Ramanujan J.
 
陈永川,侯庆虎,靳海涛
The Abel-Zeilberger algorithm
Electron. J. Combin. 18(2) (2011), #P17
 
陈永川,高星强,郭龙
On Han's hook length formulas for trees
Electron. J. Combin. 18 (2011) #P155
 
陈永川,范久瑜,贾岩涛
Labeled ballot paths and the Springer numbers
SIAM J. Discrete Math. 25 (2011) 1530-1546
 
陈永川,侯庆虎,穆彦平
The extended Zeilberger algorithm with parameters
J. Symbolic Comput. 47(6) (2012) 643–654
 
陈永川,王也洲,赵飞燕
Identities derived from noncrossing partitions of type B
Electron. J. Combin. 18 (2011) #P129
 
10  陈永川,郭龙
Oscillating rim hook tableaux and colored matchings
Adv. in Appl. Math. 48 (2012) 393-406
 
11  陈永川,顾春燕,马君,王星炜
Higher order log-concavity in Euler's difference table
Discrete Math. 311 (20) (2011) 2128-2134
 
12  陈永川,刘宏
Permutation tableaux and the dashed permutation pattern 32–1
Electron. J. Combin. 18 (2011) #P111
 
13  陈永川,顾春燕,马君
Minimal permutations and 2-regular skew tableaux
Adv. Appl. Math. 47 (4) (2011) 795-812
 
14  陈永川,王星炜,夏先伟
The interlacing log-concavity of the Boros-Moll polynomials
Pacific J. Math. 254(1) (2011) 89-99
 
15  陈焕林,付梅
A 2n-point interpolation formula with its applications to q-identities
Discrete Math.
 
16  陈永川,林丽双
Arithmetic properties of overpartition pairs
Acta Arith. 151(3) (2012) 263-277
 
17  陈永川,范久瑜,贾岩涛
The generating function for the Dirichlet series Lm(s)
Math. Comput. 81(278) (2012) 1005-1023
 
18  Q.D. Kang,刘九强,王星炜
Restricted t-wise L-intersecting families on set systems
European J. Combin.
 
 
 
     

版权所有 南开大学组合数学中心 Email: info@cfc.nankai.edu.cn
组合数学中心英文网